# SDR SWAA2025091208093

- Difficulty date: August 25, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 64,161 hours, 38,577 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD IS CRACKED AT LBL 15; WL 167.   BS 663 LOWER COMPOSITE BULKHEAD IS CRACKED AT LBL 15; WL 167; WAS REPAIRED IAW SRM 51-70-04-2R-10.
